# SDR AALA20120521018

- Difficulty date: April 25, 2011
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT WEAR ON AFT FUSELAGE BELLY SKIN AT STATION 727F TO 727G BETWEEN STRINGER 25 AND 26 LEFT.  INSTALLED FOUR EACH RIVETS IN AREA PER SRM 53-00-01 REPAIR 13 AND EA B737-53-023770.
